| Model Number |
BF-XT190 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The bronchovideoscope was returned to the service center with a report of that the tip of scope was peeling.This does not indicate an mdr reportable event.However, mdr reportable failure was found during testing at the service center.During inspection of the device, the bending rubber glue was missing was found.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned for inspection.Based on the results of the investigation and the information provided it is likely due to degradation problem.The most probable cause is component failure.The root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.